Remarks on the Yamabe problem and the Palais-Smale condition
Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), p. 47-65
@article{RSMUP_1986__75__47_0,
     author = {Fortunato, Donato and Palmieri, G.},
     title = {Remarks on the Yamabe problem and the Palais-Smale condition},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     pages = {47-65},
     zbl = {0609.53013},
     mrnumber = {847657},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__75__47_0}
}
Fortunato, D.; Palmieri, G. Remarks on the Yamabe problem and the Palais-Smale condition. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986) pp. 47-65. http://www.numdam.org/item/RSMUP_1986__75__47_0/

[1] T. Aubin, Equations différentielles non linéaires et Problème de Yamabe concernant la courbure scalaire, J. Math. Pure Appl., 55 (1976), pp. 269-296. | MR 431287 | Zbl 0336.53033

[2] T. Aubin, Espace de Sobolev sur le variétés Riemanniennes, Bull. Sc. Math., 100 (1976), pp. 149-173. | MR 488125 | Zbl 0328.46030

[3] T. Aubin, Nonlinear Analysis on Manifolds. Monge-Ampère Equations, Springer-Verlag (1982). | MR 681859 | Zbl 0512.53044

[4] H. Brezis - L. NIRENBERG, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., 36 (1983), pp. 437-477. | MR 709644 | Zbl 0541.35029

[5] G. Cerami - D. Fortunato - M. Struvve, Bifurcation and multiplicity results for nonlinear elliptic problems involving critical Sobolev exponents, Ann. Inst. H. Poincaré - Nonlinear Analysis, (1984), pp. 341-350. | Numdam | MR 779872 | Zbl 0568.35039

[6] R. Palais, Ljusternik-Schnirelman theory on Banach manifold, Topology, 5 (1966), pp. 115-132. | MR 259955 | Zbl 0143.35203

[7] P.H. Rabinowitz, Variational methods for nonlinear eigenvalue problems, Proceedings of C.I.M.E. (1974), pp. 139-195, G. Prodi Editor. | MR 464299

[8] G. Talenti, Best constant in Sobolev inequatity, Ann. Math. Pura Appl., 110 (1976), pp. 353-372. | MR 463908 | Zbl 0353.46018

[9] N. Trüdinger, Remarks concerning the conformal deformation of Riemannian structures on compact manifolds, Ann. Sc. Norm. Sup. Pisa, 22 (1968), pp. 265-274. | Numdam | MR 240748 | Zbl 0159.23801

[10] M. Vaugon, Equations differentielles non linéaires sur les variétés riemanniennes compactes, Bull. Sci. Math., II Sér. 107 (1983) pp, 371-391. | MR 732358 | Zbl 0531.58051

[11] H. Yamabe, On the deformation of Riemannian structures on compact manifolds, Osaka Math. J., 12 (1960), pp. 21-37. | MR 125546 | Zbl 0096.37201